On the Solution of Nonlinear Time Fractional Generalized Burgers Equation by Homotopy Analysis Method and Modified Trial Equation Method


Creative Commons License

BAŞKONUŞ H. M. , BULUT H., PANDIR Y.

International Journal of Modeling and Optimization, vol.4, no.4, pp.305-309, 2014 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.7763/ijmo.2014.v4.390
  • Title of Journal : International Journal of Modeling and Optimization
  • Page Numbers: pp.305-309